heatherette2 (heatherette2) wrote in vaginapagina,
heatherette2
heatherette2
vaginapagina

  • Mood:

body not cooperating with Nuvaring schedule...

I've been on the Nuvaring for almost 3 years now and usually have a schedule of 2 rings back to back, 1 week break, 2 rings back to back, 1 week break, etc... My breakthrough bleeds are usually light and short with not much cramping.

I took my ring out on 10/14, had a breakthrough bleed week and put a new ring in on 10/21. Then, around 11/10 when I was getting ready take out the first ring and put in the second, I started to have a lot of spotting. I decided to not put in the second ring and go through another withdrawal bleed since that's what my body seemed to want to do. This bleed has been very heavy, crampy and is lasting much longer than normal.

My body usually goes through with the 2 rings back to back without any problems... Any ideas on why it didn't want to this time? And any any ideas on why this one is heavier and crampier? I just want it to end... :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments